# SDR AALA202104199031

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 15,681 hours, 6,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 16A ACCESS PANEL LOWER SIDE LOOSE. RE-SECURED EMERGENCY EXIT ACCESS PANEL AT 16A LOWER SIDE
